# SDR QXEA200301118

- Difficulty date: September 5, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,985 hours, 4,504 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shim
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT HAND FORWARD ATTACH FITTING HAS EXTRUDED SHIMS. REPAIRED IAW Q400 SRM 51-00-02 AND TASK 55-10-00-400-801.
